# SDR CALA2025012802095

- Difficulty date: January 28, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 82,036 hours, 33,442 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Controller
- Part number: E21327107
- Part serial: 8714
- Condition: Faulted
- Location: Nlg Steering
- Part time: 764,546 hours, 728,210 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEEL N/W STEERING ECAM AFTER GEAR RETRACTION. DEBRIEFED CREW CAPT STATED ONCE LANDING GEAR CAME UP N/W STEERING MESSAGE APPEARED ON ECAM. UPON APPROACH WHEN LANDING WAS EXTENDED MESSAGE CLEARED. AIRCRAFT TAXI ON ITS OWN POWER TO GATE. CURRENTLY NO MESSAGE PRESENT ON ECAM. FOUND FAULT ON BSCU1, REPLACED BSCU 1 REF 32-42-34-400-001-A. PERFORMED OPS CHECK OF NWS, OPS CHECK GOOD, NO FAULTS AT THIS TIME.
